# SDR IPXA2022092686604

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,325 hours, 19,131 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB AFTER T/O TRAILING EDGE FLAP DISAGREE EICAS & LIGHT WITH FLAP LEVER AT 0 DEGREES AND FLAPS INDICATING1 DEGREE.PERF'D FIM 27-57-0-815-805 & 27-51-00-815-805 FAULTS LEG 0 FLAP DISAGREE LEG 1 LEVER XMT. REPLACED R WING OB TRANS #8 UP TO AND INCL STEP F3. REMOVED 6 SCREWS FROM TORQUE TUBE COUPLING. REPLACED TUBE 27-51-25-201. ACCOMP'D R WING OB TRAILING EDGE TRANS REQUIRES SVC & LUBRICATION. ACCOMP TEST OF FLAP POS TRANS 27-51-31.  ORIG SUB DATE: 9/26/2022
